Alert archive / Florida / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 39, NWS Jacksonville, FL

April 25, 2015Baker County, Duval County, Nassau County, Florida; Charlton County, Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 25, 2015, 5:29 PM EDT for Baker County, Duval County, Nassau County, Florida; Charlton County, Georgia. It was in force for 31 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2015, 5:29 PM EDT (21:29 UTC)
Expired
Apr 25, 2015, 6:00 PM EDT
In force
31 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Baker County, FL, Duval County, FL, Nassau County, FL, Charlton County, GA

The radar

The Jacksonville radar (KJAX), 26 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 5:45 PM EDTHAIL 0.754 W Normandy, FLPENNY SIZE HAIL REPORTED NEAR WHITEHOUSE.
Apr 25, 5:46 PM EDTTSTM WND DMG1 Sw Normandy, FLTREES DOWN AND QUARTER SIZE HAIL REPORTED ON NORMANDY BLVD.
Apr 25, 5:52 PM EDTTORNADO 14 Sw Arlington, FLAN EF-1 TORNADO WITH MAXIMUM WINDS OF 104 MPH AND A PATH WIDTH OF 300 YARDS DEVELOPED ALONG THE EASTERN SHORE OF THE ST. JOHNS RIVER AND MOVED ESE THROUGH THE SOUTHSIDE AREA FOR 3.45 MILES. NUMEROUS TREES AND POWERLINES WERE DOWNED. SUBSTANTIAL ROOF DAMAGE TO
Apr 25, 5:57 PM EDTTSTM WND DMG4 Sw Arlington, FLMEDIA REPORTING TREES AND TRANSFORMERS DOWN NEAR SAN JOSE BLVD. AND EMERSON.
Apr 25, 6:03 PM EDTTSTM WND DMG5 Sse Arlington, FLNUMEROUS TREES DOWN. PATIO ROOF RIPPED OFF IN SOUTHSIDE JACKSONVILLE.
Apr 25, 6:05 PM EDTTSTM WND GST 505 Nnw Mandarin, FL50 MPH WIND GUST MEASURED AT NAS JAX.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 4:07 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.5 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2015-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2015-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 226 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1018 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
226 m²/s²
0-3 km storm-relative helicity
316 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

798 
WUUS52 KJAX 252129
SVRJAX
FLC003-031-089-GAC049-252200-
/O.NEW.KJAX.SV.W.0039.150425T2129Z-150425T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
529 PM EDT SAT APR 25 2015

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL BAKER COUNTY IN NORTHEASTERN FLORIDA...
  CENTRAL DUVAL COUNTY IN NORTHEASTERN FLORIDA...
  SOUTHWESTERN NASSAU COUNTY IN NORTHEASTERN FLORIDA...
  SOUTH CENTRAL CHARLTON COUNTY IN SOUTHEASTERN GEORGIA...

* UNTIL 600 PM EDT

* AT 528 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED NEAR BRYCEVILLE...OR 16 MILES
  SOUTHWEST OF CALLAHAN...AND MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  JACKSONVILLE...ORANGE PARK...UNF...ARLINGTON...MACCLENNY...
  ORTEGA...BAYMEADOWS...CRAIG FIELD...BRYCEVILLE...RIVERSIDE...SAN
  MARCO...CISCO GARDENS...ST. GEORGE...FORT CAROLINE...NAS JAX...
  NORMANDY...BELLAIR-MEADOWBROOK TERRACE...NASSAU VILLAGE-RATLIFF...
  BALDWIN AND TALLYRAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

&&

LAT...LON 3013 8155 3017 8169 3019 8168 3019 8175
      3030 8216 3053 8205 3039 8147
TIME...MOT...LOC 2128Z 284DEG 42KT 3038 8200 

$$

PETERSON
1 follow-up statement
062 
WWUS52 KJAX 252142
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
542 PM EDT SAT APR 25 2015

FLC003-089-GAC049-252151-
/O.CAN.KJAX.SV.W.0039.000000T0000Z-150425T2200Z/
BAKER FL-NASSAU FL-CHARLTON GA-
542 PM EDT SAT APR 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BAKER...
SOUTHWESTERN NASSAU AND SOUTH CENTRAL CHARLTON COUNTIES IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED EAST. 
THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3013 8155 3017 8169 3019 8168 3019 8175
      3028 8203 3046 8183 3039 8147
TIME...MOT...LOC 2141Z 285DEG 45KT 3033 8180 

$$

FLC031-252200-
/O.CON.KJAX.SV.W.0039.000000T0000Z-150425T2200Z/
DUVAL FL-
542 PM EDT SAT APR 25 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR CENTRAL DUVAL COUNTY...

AT 541 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED OVER NORMANDY...OR 8 MILES WEST OF
JACKSONVILLE...MOVING EAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...ORANGE PARK...UNF...ARLINGTON...ORTEGA...BAYMEADOWS...
CRAIG FIELD...RIVERSIDE...SAN MARCO...CISCO GARDENS...FORT
CAROLINE...NAS JAX...NORMANDY...BELLAIR-MEADOWBROOK TERRACE...
BALDWIN...TALLYRAND...JACKSONVILLE HEIGHTS AND WHITEHOUSE AIR FIELD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM.  MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.

&&

LAT...LON 3013 8155 3017 8169 3019 8168 3019 8175
      3028 8203 3046 8183 3039 8147
TIME...MOT...LOC 2141Z 285DEG 45KT 3033 8180 

$$

ZIBURA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 2:43 PM EDT, 2 hours 46 minutes earlier.

Area forecast discussion, Apr 25, 2:43 PM EDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
243 PM EDT SAT APR 25 2015

...TORNADO WATCH UNTIL 4 PM THIS AFTERNOON FOR NORTHERN PORTIONS
OF NORTHEAST FLORIDA...

.NEAR TERM /THROUGH SUNDAY/...
MOST OF THE ACTIVITY ACROSS SE GA HAS DECREASED FOR NOW...WITH
A LINE OF STRONG/SEVERE STORMS ALONG THE I-10 CORRIDOR. A TORNADO
WATCH REMAINS IN EFFECT FOR EXTREME NE FL UNTIL 4 PM. A FEW
SHOWERS ARE BEGINNING TO DEVELOP WHERE SKIES HAVE BROKEN
APPROACHING INTERIOR SE GA. HIGH RESOLUTION MODELS INDICATE
ADDITIONAL CLUSTERS/SMALL LINES OF STORMS INTO THIS EVENING...SO
WILL KEEP POPS RATHER HIGH UNTIL SUNSET...WITH ACTIVITY DECREASING
MID/LATE EVENING...AND MAINLY DRY CONDITIONS OVERNIGHT.

SUNDAY...A COLD FRONT WILL BEGIN SINKING SOUTH FROM THE TENNESSEE
VALLEY...WITH NO SIGNIFICANT SHORTWAVE CROSSING THE AREA...LEAVING
SEABREEZE/SMALL SCALE BOUNDARY INTERACTION AS THE MAIN TRIGGERS.
THUS...THINK THE OVERALL COVERAGE OF STORMS WILL BE SOMEWHAT
LESS THAN SATURDAY...WITH THE GREATEST RISK ACROSS NE FL. WILL
USE SCATTERED POPS FOR NE FL...WITH ISOLATED POPS FOR MOST OF
SE GA. A FEW STORMS COULD BECOME STRONG ONCE AGAIN AS SOME DEEP
LAYER SHEAR REMAINS PRESENT. ANOTHER VERY WARM AND HUMID DAY
IN STORE...WITH HIGHS IN THE UPPER 80S TO AROUND 90 FOR INLAND
LOCATIONS...AND LOWER/MID 80S COAST.

.SHORT TERM /SUNDAY NIGHT THROUGH MONDAY NIGHT/...
COLD FRONT SAGS SOUTH THROUGH SE GA AND STALLS ACROSS NE FL. THIS
WILL LEAD TO MAINLY DRY AND COOLER CONDS ACRS SE GA...WHILE AT
LEAST SCATTERED SHOWERS AND STORMS WILL LINGER ACROSS NE FL
THROUGH THE PERIOD...WITH RAINFALL AMOUNTS GENERALLY AROUND A
QUARTER OF AN INCH ACROSS NE FL...WITH HIGHER AMOUNTS IN HEAVIER
STORM ACTIVITY. MILD TEMPS ARE EXPECTED AHEAD OF FRONTAL PASSAGE
SUN NIGHT WITH 60S ACROSS SE GA AND NEAR 70 ACRS NE FL. COOLER MAX
TEMPS ARE EXPECTED ON MONDAY WITH HIGHS IN THE 70S ALONG THE COAST
AND SE GA IN THE NORTHEAST FLOW...AND LOWER 80S FURTHER INLAND.
MON NIGHT SHOULD FEATURE COOLER OVERNIGHT LOWS IN THE 50S ACROSS
SE GA AND LOWER TO MIDDLE 60S ACROSS NE FL.

.LONG TERM /TUESDAY THROUGH SATURDAY/...
TUE/WED...GFS/EURO MODELS STILL AT ODDS WITH SPECIFIC DETAILS...BUT
IN GENERAL EXPECT LOW PRESSURE ALONG WITH UPPER LEVEL ENERGY TO
DEVELOP ALONG FRONTAL BOUNDARY ACROSS THE NORTHERN GOMEX AND TRACK
ACROSS NORTH FLORIDA BY TUESDAY NIGHT. THIS WILL BRING SCATTERED
TO NUMEROUS SHOWERS AND STORMS...SOME OF WHICH COULD BE STRONG AND
BRING LOCALLY HEAVY RAINFALL. WIDESPREAD RAINFALL AMOUNTS OF 1-2
INCHES EXPECTED WITH ISOLATED HIGHER AMOUNTS IN STRONGER STORMS
AND ANY TRAINING ACTIVITY THAT MAY OCCUR. MAX TEMPS WILL REMAIN
NEAR CLIMO LEVELS IN THE UPPER 70S TO LOWER 80S...BUT WILL DEPEND
ON THE TRACK OF LOW PRESSURE.

THU/FRI/SAT...DRIER AND SEASONABLY COOLER CONDS WILL PUSH INTO THE
REGION DURING THE END OF THE WEEK INTO NEXT WEEKEND BEHIND THE
EXITING LOW PRESSURE AND TRAILING FRONTAL SYSTEMS. MAX TEMPS IN
THE 70S TO NEAR 80...WITH LOWS IN THE 50S INLAND AND NEAR 60 ALONG
THE COAST.

&&

.AVIATION...
MVFR TO IFR CONDITIONS IN SCATTERED/NUMEROUS TSTMS FOR JAX/CRG/VQQ
WILL PREVAIL THROUGH 21-22Z...WITH WIND GUSTS TO 30-35 KT
POSSIBLE. OTHERWISE...VFR WILL GENERALLY PREVAIL WITH VCSH/VCTS
FOR MORE ISOLATED ACTIVITY INTO THIS EVENING. VFR WILL PREVAIL
AREA WIDE LATER THIS EVENING THROUGH SUNDAY MORNING. SCATTERED
SHOWERS/TSTMS CAN BE EXPECTED SUNDAY AFTN...ESPECIALLY FOR THE
FL TERMINALS.

&&

.MARINE...
W/SW WINDS WILL CONTINUE TO INCREASE THIS EVENING...REACHING SCA
LEVELS OFFSHORE BY THE OVERNIGHT...WITH CAUTION FOR THE NEARSHORE
WATERS. WINDS WILL DECREASE SLIGHTLY SUNDAY AFTN...WITH WEST
WINDS 15 TO 20 KNOTS SUNDAY NIGHT AHEAD OF FRONT AND SEAS 3-5 FT.
WINDS WILL SHIFT TO THE NORTHEAST BEHIND THE FRONT ON MONDAY WITH
SPEEDS AROUND 15 KNOTS AND DO NOT EXPECT ANY ADVISORY HEADLINES
DURING THIS PERIOD. ONSHORE FLOW CONTINUES TUESDAY BELOW HEADLINE
LEVELS BEFORE BECOMING SOUTHERLY AHEAD OF NEXT LOW PRESSURE SYSTEM
MOVING OUT OF THE GOMEX ON WEDNESDAY...THEN BECOMING OFFSHORE
THU/FRI FOLLOWING THE LOW PRESSURE DEPARTURE. SPEEDS ALL LOOK TO
MAX OUT IN THE 15-20 KNOT RANGE FOR NOW WITH SEAS POSSIBLY INTO
THE 4-6 FT RANGE OFFSHORE WITH SCEC HEADLINES BUT NO ADVISORIES
EXPECTED AT THE MOMENT IN THE EXTENDED TIME FRAME.

RIP CURRENTS: MODERATE RISK TODAY. LOW RISK SUNDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  69  89  64  79 /  40  20  10   0
SSI  70  86  66  74 /  50  20  10  10
JAX  72  90  68  80 /  50  30  20  30
SGJ  71  84  70  79 /  40  30  30  30
GNV  72  86  71  84 /  30  30  30  40
OCF  72  87  70  84 /  20  40  40  40

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 11 AM EDT SUNDAY
     FOR WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL
     FROM 20 TO 60 NM-WATERS FROM FERNANDINA BEACH TO ST.
     AUGUSTINE FL FROM 20 TO 60 NM-WATERS FROM ST. AUGUSTINE TO
     FLAGLER BEACH FL FROM 20 TO 60 NM.

&&

ALLEN/HESS
Hazardous weather outlook, Apr 25, 4:15 PM EDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
415 PM EDT SAT APR 25 2015

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-260930-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
415 PM EDT SAT APR 25 2015

...SEVERE THUNDERSTORM WATCH FOR THE SUWANNEE VALLEY UNTIL 11 PM
TONIGHT...

...MODERATE RISK OF RIP CURRENTS AT AREA BEACHES...

...SMALL CRAFT ADVISORY LATE THIS EVENING THROUGH SUNDAY MORNING
OFFSHORE...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THROUGH TONIGHT...

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 11 PM TONIGHT FOR THE
SUWANNEE VALLEY.

A LINGERING LONG PERIOD OCEAN SWELL WILL KEEP A MODERATE RISK OF
RIP CURRENTS IN PLACE AT AREA BEACHES.

STRENGTHENING OFFSHORE WINDS LATE THIS EVENING WILL CREATE SMALL
CRAFT ADVISORY CONDITIONS FOR THE OFFSHORE COASTAL WATERS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
SMALL CRAFT ADVISORY CONDITIONS WILL PERSIST IN THE OFFSHORE
COASTAL WATERS THROUGH SUNDAY MORNING.

SCATTERED AFTERNOON THUNDERSTORMS ARE EXPECTED TO DEVELOP ON
SUNDAY AFTERNOON...PRIMARILY IN NORTHEAST AND NORTH CENTRAL
FLORIDA. STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE
POSSIBLE...WITH DAMAGING WIND GUSTS...HAIL...AND FREQUENT
LIGHTNING STRIKES BEING THE PRIMARY THREATS.

A STRONG DISTURBANCE ALOFT WILL MIGRATE ACROSS THE SOUTHERN STATES
LATE TUESDAY THROUGH WEDNESDAY. ISOLATED AFTERNOON AND EVENING
THUNDERSTORMS ARE POSSIBLE ON MONDAY IN NORTHEAST FLORIDA AND
REGION-WIDE ON TUESDAY IN ADVANCE OF THIS SYSTEM. SCATTERED TO
NUMEROUS THUNDERSTORMS...POSSIBLY STRONG TO SEVERE...ARE POSSIBLE
WEDNESDAY AS LOW PRESSURE MOVES OVER OUR AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED THIS AFTERNOON THROUGHOUT
SOUTHEAST GEORGIA. SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING
AND SUNDAY AFTERNOON IN NORTHEAST AND NORTH CENTRAL FLORIDA.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Apr 25, 11:39 AM EDT, 5 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1139 AM EDT SAT APR 25 2015

GAZ135-136-251630-
WAYNE GA-APPLING GA-
1139 AM EDT SAT APR 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN APPLING AND CENTRAL
WAYNE COUNTIES UNTIL 1230 PM EDT...

AT 1138 AM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTH OF SURRENCY...MOVING EAST AT 50 MPH.

HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
JESUP...BAXLEY...GARDI...ODUM AND DOCTORTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO TEMPORARY FLOODING OF ROADWAYS AND LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3190 8219 3191 8213 3186 8212 3182 8202
      3179 8199 3179 8196 3167 8185 3165 8181
      3166 8181 3161 8177 3158 8170 3156 8170
      3154 8167 3148 8162 3144 8164 3184 8241
      3194 8229
TIME...MOT...LOC 1538Z 287DEG 43KT 3186 8218

HESS
Special weather statement, Apr 25, 12:24 PM EDT, 5 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1224 PM EDT SAT APR 25 2015

FLZ020-021-GAZ162-251715-
HAMILTON FL-SUWANNEE FL-ECHOLS GA-
1224 PM EDT SAT APR 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR HAMILTON...NORTH CENTRAL SUWANNEE
AND SOUTHWESTERN ECHOLS COUNTIES UNTIL 115 PM EDT...

AT 1223 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR MADISON...MOVING EAST AT 50 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCED WARNING.

LOCATIONS IMPACTED INCLUDE...
JASPER...JENNINGS...SUWANNEE SPRINGS...SUWANNEE RIVER STATE PARK...
BLUE SPRINGS AND CROSSROADS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3063 8314 3067 8313 3075 8286 3037 8277
      3037 8319 3040 8318 3041 8318 3042 8322
      3046 8322 3047 8324 3052 8324 3055 8326
      3059 8326 3063 8328
TIME...MOT...LOC 1623Z 262DEG 45KT 3047 8332

GUILLET
Special weather statement, Apr 25, 2:18 PM EDT, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
218 PM EDT SAT APR 25 2015

FLZ033-125-251900-
ST. JOHNS FL-COASTAL DUVAL FL-
218 PM EDT SAT APR 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DUVAL COUNTY UNTIL
300 PM EDT...

AT 218 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CRAIG FIELD...OR NEAR ARLINGTON...MOVING SOUTHEAST AT 55 MPH.

GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...PONTE VEDRA BEACH...UNF...ARLINGTON...NEPTUNE BEACH...
SAN PABLO...LITTLE TALBOT ISLAND...PALM VALLEY...FORT CAROLINE...
CRAIG FIELD...SAWGRASS AND TALLYRAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM EDT FOR NORTHEASTERN
FLORIDA.

LAT...LON 3028 8162 3031 8165 3032 8168 3038 8167
      3054 8156 3054 8152 3047 8141 3041 8141
      3041 8143 3039 8145 3040 8147 3038 8148
      3037 8145 3040 8142 3040 8139 3031 8139
      3011 8134
TIME...MOT...LOC 1818Z 303DEG 46KT 3037 8155

PETERSON
Special weather statement, Apr 25, 3:25 PM EDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
325 PM EDT SAT APR 25 2015

FLZ033-252000-
ST. JOHNS FL-
325 PM EDT SAT APR 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ST. JOHNS COUNTY
UNTIL 400 PM EDT...

AT 324 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
DURBIN...OR 8 MILES EAST OF FRUIT COVE...MOVING EAST AT 40 MPH.

GUSTY WINDS OF 35 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.

LOCATIONS IMPACTED INCLUDE...
WORLD GOLF VILLAGE...NOCATEE...DURBIN AND GUANA RIVER STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2997 8132 2997 8138 2995 8152 3008 8158
      3012 8135 2999 8132 2999 8133 3003 8135
      3003 8136 3005 8137 3004 8137 2998 8133
      2998 8132
TIME...MOT...LOC 1924Z 277DEG 33KT 3006 8148

ZIBURA
Special weather statement, Apr 25, 3:52 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
352 PM EDT SAT APR 25 2015

FLZ020-GAZ162-252015-
HAMILTON FL-ECHOLS GA-
352 PM EDT SAT APR 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HAMILTON AND
SOUTHWESTERN ECHOLS COUNTIES UNTIL 415 PM EDT...

AT 351 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
JENNINGS...MOVING NORTHEAST AT 45 MPH.

EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 50 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

LOCATIONS IMPACTED INCLUDE...
JASPER...JENNINGS AND STATENVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM EDT FOR NORTHERN
FLORIDA.

LAT...LON 3052 8320 3063 8313 3080 8311 3080 8285
      3063 8279 3051 8280
TIME...MOT...LOC 1951Z 240DEG 49KT 3064 8307

ZIBURA

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 3:34 AM EDTSmall Craft AdvisoryJAX31 hr
Apr 25, 12:24 PM EDTSpecial Weather StatementJAXHamilton51 min
Apr 25, 12:34 PM EDTTornado WarningJAXHamilton, Suwannee26 min
Apr 25, 1:00 PM EDTTornado WarningJAXColumbia, Hamilton, Suwannee30 min
Apr 25, 1:29 PM EDTTornado WarningJAXBaker, Columbia31 min
Apr 25, 1:57 PM EDTTornado WarningJAXBaker33 min
Apr 25, 2:18 PM EDTSpecial Weather StatementJAXDuval42 min
Apr 25, 2:28 PM EDTSevere Thunderstorm WarningJAXBaker, Clay, Duval, Saint Johns47 min
Apr 25, 3:06 PM EDTTornado WarningJAXClay, Duval, Saint Johns24 min
Apr 25, 3:25 PM EDTSpecial Weather StatementJAXSaint Johns35 min
Apr 25, 3:29 PM EDTSpecial Marine WarningJAX2 hr
Apr 25, 4:17 PM EDTSevere Thunderstorm WarningJAXHamilton28 min
Apr 25, 4:34 PM EDTSevere Thunderstorm WarningJAXColumbia, Hamilton26 min
Apr 25, 4:53 PM EDTSevere Thunderstorm WarningJAXBaker, Columbia37 min
Apr 25, 6:00 PM EDTSevere Thunderstorm WarningJAXDuval, Saint Johns30 min
Apr 25, 6:03 PM EDTSpecial Marine WarningJAX87 min
Apr 25, 9:23 AM EDTRiver Flood WarningJAXBrantley3 days
Apr 25, 11:02 AM EDTSpecial Weather StatementJAXAppling, Jeff Davis43 min
Apr 25, 11:39 AM EDTSpecial Weather StatementJAXWayne51 min
Apr 25, 3:52 PM EDTSpecial Weather StatementJAXEchols23 min

Nearby

Severe Thunderstorm Warnings in Florida, 2015Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.